| Catalog Number |
04625374160 |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The meter serial number was (b)(6).The meter and strips have been requested for return.The product has not been received at this time.If the product is returned in the future, a follow-up report will be submitted.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.E3 - occupation was patient/consumer.
Event or Problem Description
There was an allegation of questionable results from the coaguchek xs meter.The initial result was 3.9 inr.The repeat result was 2.9 inr.The timeframe between the results was not known.The therapeutic range was 2-3 inr.